# SDR CALA2009121600724

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 46,332 hours, 13,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROWS 7 THRU 14 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT SEAT 9DEF.  OPS CHECK GOOD.
